# SDR SWAA2024061485747

- Difficulty date: May 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 19,616 hours, 10,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON FWD LOWERED CEILING PANEL AT FWD GALLEY AREA 2024-339896<[01] REPLACED BATTERY PACK ON FWD LOWERED CEILING PANEL AT FWD GALLEY AREA IAW B737-800 AMM 33-51-06-960-805 TEST IS OK;[02] JOB COMPLETED AND TEST IS OK.
